Skip to content

On the Computational Complexity of Algorithms.

Hartmanis, J., & Stearns, R. E. (1965). On the Computational Complexity of Algorithms. Transactions of the American Mathematical Society, 285-306.

Type
Journal article
Intellectual base
Primary research
Year
1965
Pages
285-306
ISSN
0002-9947
DOI
10.1090/s0002-9947-1965-0170805-7
DOI registrant
American Mathematical Society
Link
https://doi.org/10.1090/S0002-9947-1965-0170805-7
Cited from
computer_science

Cited by

2 citations across 2 artifacts.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:55bfdc47d0b7 · see in the full table